RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 4, Page 221 (Mi izv520)  

This article is cited in 2 scientific papers (total in 2 papers)

Letter to the editor

V. I. Trofimov


Full text: PDF file (114 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 06.12.1994

Citation: V. I. Trofimov, “Letter to the editor”, Izv. RAN. Ser. Mat., 59:4 (1995), 221

Citation in format AMSBIB
\Bibitem{Tro95}
\by V.~I.~Trofimov
\paper Letter to the editor
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 4
\pages 221
\mathnet{http://mi.mathnet.ru/izv520}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1356357}


Linking options:
  • http://mi.mathnet.ru/eng/izv520
  • http://mi.mathnet.ru/eng/izv/v59/i4/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. I”, Izv. Math., 62:6 (1998), 1221–1279  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. II”, Izv. Math., 64:1 (2000), 173–192  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:151
    Full text:60
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019